# SDR SWAA2022032232166

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR CAP STRIP SPLICE HAS CORROSION AT STA 727D RBL 24. / AFT CARGO RH CAP STRIP SPLICE REQUIRES REPLACEMENT NO WRITTEN LIMITS NO DAMAGE ALLOWED @ STA 727D RBL 24. INSTALLED ON CUSTOMER CARD SA-M 565S ACCOMPLISHMENT REPLACED ON NRC Y117473
